# SDR UPS08852996

- Difficulty date: July 28, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 80,018 hours, 52,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37797624501
- Condition: Cracked
- Location: Bs 680 L6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1,  MAIN CABIN, FUSELAGE SPLICE FITTING CRACKED STA 680 L-6R.   REMOVED AND REPLACED FITTING IAW SRM 51-03-01.
